# SDR DL75A040884

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,935 hours, 27,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N83305
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BEAR STRAP CRACKED AT THE UPPER FORWARD CORNER OF THE L1 DOOR.  REPAIRED IAW ERA 093001-14AD.
